Try it
Anaesthesia · Regional anesthesia
Sample itemWhat complication can occur if local anesthetic enters the bloodstream in high concentration?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
C. Systemic toxicity
Local anesthetic systemic toxicity can cause neurologic symptoms, seizures, arrhythmias, and cardiovascular collapse when circulating concentrations become excessive.
Option by option
A. Cataract prevention
They do not prevent lens opacity.
B. Hearing restoration
They do not restore hearing.
C. Systemic toxicity (correct)
Correct: high systemic levels can cause seizures and cardiac toxicity.
D. Instant immunity
Local anesthetics do not produce immunity.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.